# SDR FDEA201008203073

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974203225
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STR REPAIR LOCATED IN BULK CARGO ON STR 54 R BETWEEN FR 66 AND 
FR67 HAS 1 EA STR REPAIR SECTION FROM FR 65 TO FR 67 MEASURING 32 IN LONG AND 1EA REPAIR SPLICE 8.1 INCH LONG PREVIOUS INSTALLED REPAIR WAS DETERMINED NOT TO BE IAW SRM 53-10-14, FIG 201.  PAGES 203 TO 206 DUE TO INCORRECT FASTENERS SIZE AND TYPE AND SHAPE OF SPLICE.   REMOVED EXISTING REPAIR SPLICE TRIMMED ENDS TO COLLECT SHAPE, REAMED HOLES UP AND REINSTALLED EXISTING REPAIR SPLICE IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206.
